# SDR UALA2011082204469

- Difficulty date: August 19, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 35,099 hours, 15,084 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAV DET FAULT.  REPLACED LAV 'A' SMOKE DETECTOR, TESTED OKAY.
